# SDR SIMA20140921009

- Difficulty date: September 21, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,983 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WALL SEAT TRACK SUPPORT FLANGE IS CORRODED AT RIVETS NEAR FRAME 45 & 46.  R & R LT WALL SEAT TRACK SUPPORT IAW SRM 51-40-02.
